# SDR CA020402005

- Difficulty date: April 2, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Make and model: Boeing 727-200
- Aircraft time: 37,863 hours
- Engine: Pwa JT8D17
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

(CAN) FLT 146 AFTER DEPARTURE,  CABIN ALTITUDE WARNING HORN SOUNDED. CREW EXECUTED CABIN ALTITUDE WARNING / RADID DEPRESSURIZATION CHECKLIST & CABIN PRESSURE STABILIZED AT 12,000 FT. AIRCRAFT DESCENDED TO 26,000 FT, FLT ATTENDENTS DONNED PORTABLE OXYGEN MASKS & CHECKED ON PASSENGERS. ONCE A/C AT 26,000 FT CREW SWITCHED PRESSURE CONTOLLER TO STANDBY AND THE CABIN SLOWLY DESCENDED TO 10,000 FT. A/C CONTINUED ON & LANDED W/O FURTHER INCIDENT.  MAINT PERFORMED A/C PRESSURIZATION TEST IN ACCORD WITH MM & ELECTED TO CHANGE CABIN PRESSURE CONTROLLER.  SYS GROUND CHECKED SERVICEABLE. A/C RETURNED TO SERVICE.
